# SDR HALA2011020100065

- Difficulty date: February 1, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 71,472 hours, 31,643 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 3131
- Condition: Failed
- Location: Flt Control
- Part time: 19,072 hours, 6,078 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CTR AUTO PILOT DISENGAGED AND WOULD NOT RE-ENGAGE ALSO LT AUTO PILOT WOULD NOT ENGAGE.  REPLACED RT FCC.  GROUND OPS CHECK OK, AMM 22-11-01. ACCOMPLISHED LMP MCDP TEST 01 AND 30, TEST PASSED. ACFT OK TO REMAIN AT LAND 3.
